# SDR C2XA07ON056

- Difficulty date: December 31, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 10,333 hours, 5,563 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Controller
- Part number: 7021170951
- Part serial: 02031130
- Condition: Malfunctioned
- Location: Flight Guidance
- Part time: 13,029 hours, 9,577 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 421 - SAN TO ONT - EN ROUTE FROM SAN TO GEG FLIGHT CREW REPORTED TOTAL NAV 1 AND 2 FAILURE.  DIVERTED TO ONT AN EMERGENCY WAS NOT DECLARED; A/C LANDED SAFELY IN ONT WHERE MX PERSONNEL REMOVED AND REPLACED FLIGHT GUIDANCE CONTROLLER.  OPERATIONALLY CHECKED SATISFACTORY AND A/C WAS RELEASED TO RETURN FOR SERVICE.
